# SDR UPS02237466

- Difficulty date: January 7, 2002
- Submitted: January 24, 2002
- Operation: Air carrier
- Aircraft: N940UP
- Make and model: Boeing 727185C
- Aircraft serial: 19826
- Aircraft time: 57,006 hours, 29,107 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Lap Joint
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C+SI SURFACE CORROSION ON UPPER SKIN AT LAP JOINT BS 210 STR 24L IN LOWER NOSE COMPT.  LAP JOINT DE-RIVETED, CORROSION REMOVED, AREA OUTSIDE LIMITS CUT OUT, REPAIR PARTS FAB'D, HFEC C/W AND NDF, REPAIR INSTALLED IAW SRM 53-30-3 FIG 14 AND SRM 53-30-4 FIG 1.
